Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child having viral fever with loose stools. On Mox, wikoryl and Ibugesic. Medication?

Hi, My daughter is 2.9 years ols and weights 13 kgs... She suffered from viral fever last week and by the time, she receovered she started loose motions...She was given medicines- Mox, wikoryl & ibugesic for viral... Her fever is gone now...but motion frequency is not going down...she has motions 7-8 times a day and mostly loose motions...kindly suggest a medicine..
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthCareMagic,

Loose motions of your daughter are due to antibiotics given. Antibiotics destroys your normal intestinal flora and can cause loose motions. Mox without lactobacillus is more prone to cause loose motions.

You should stop antibiotics, give your daughter sufficient water and lactobacillus tab or pre & probiotic suspension. If loose motions are more, give her ORS powder also.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma

Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor